# SDR SWIA202505220008

- Difficulty date: May 8, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N301SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000838
- Aircraft time: 11,658 hours, 9,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE, LH LONGITUDINAL SEAT TRACK AT FR 84+2.5Â€? AND Y=-10.75Â€? HAS CORROSION.  (C-CHECK RO 05/21/2025)REPAIRED AFT WET AREA FLOOR SEAT TRACK L/H LONGITUDINAL SEAT TRACK AT FR 84 +2.5" Y-10.75" REF EMB ETD2025-170-920709 REV:/. NO WEIGHT AND BALANCE REQUIRED.
